# SDR CA131010002

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,804 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Elevator
- Part time: 2,877 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CAMPAIGN INSPECTION AS A RESULT OF ANOTHER ACFT FINDING OF ALL ELEVATOR BRACKETS IN OUR FLEET THE SAME BRACKET WAS DISCOVERED CRACKED.  THIS CRACK WAS ALMOST UNDETECTABLE BY THE NAKED EYE BUT USING 10X IT COULD BE DETERMINED IT WAS CRACKED.
